IMSAInternational Medical Sciences Academy

JIMSA › Vol 19 No 4 · October–December 2006

Case Report · pages 223

Bleomycin

Induced Flagellate Hyperpigmentation - - V Talwar, Ashok K Vaid, Dinesh C Doval

Cite this article

Induced Flagellate Hyperpigmentation - - V Talwar, Ashok K Vaid, Dinesh C Doval. Bleomycin. J Int Med Sci Acad. 2006;19(4):223.

Opening of the article

This male patient, a diagnosed case of Hodgkins Lymphoma (nodular sclerosis) developed linear hyperpigmentation on the chest, abdomen, trunk, when on combination chemotherapy which included bleomycin. Bleomycin is metabolised in all parts of the body by bleomycin hydrolase except in skin and lung, resulting in cutaneous and pulmonary toxicites. the cutaneous lesions usually appear on normal skin without proceeding inflammatory lesions. Although many hypothesis regarding the pathogenesis have been postulated but the exact cause is not known. CASE REPORT A 52 years old male patient was diagnosed as Hodgkin’s Lymphoma, (nodular sclerosis,) stage IIIA at our Institute.

Published October–December 2006 · Free to read